# SDR VNAA202405130024

- Difficulty date: April 18, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15365
- Aircraft time: 20,248 hours, 18,255 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69053111725
- Condition: Cracked
- Location: Flight Compartme
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR BEAM RBL12, FS 280.00 AT FLOOR INTERNAL SUPPORT STRUCTURE BELOW FLIGHT COMPARTMENT.   FLOOR BEAM RBL12, FS 280.00 AT FLOOR INTERNAL SUPPORT STRUCTURE BELOW FLIGHT COMPARTMENT WAS REPAIRED PER REO 690-53-11-1725 REV. - -
